# SDR TRB2005F00006

- Difficulty date: September 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Engine: Pwa PW127
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PW127
- Part serial: 127111
- Condition: Fod
- Location: Engine
- Part time: 16,677 hours, 1,922 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

( REF NR: SDR2005065 ) DURING TAKEOFF ROLL, SPARKS WERE COMING OUT THE RT ENGINE.  TAKEOFF ABORTED.  FOUND FOD DAMAGE IN THE COMPRESSOR BLADES.  ENGINE REPLACED.  (K)
